MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Lot Number 2401221
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made before the user contacted dario a second time.The user contacted dario at a later date.While on the phone with dario's representative, the user reported that he has experienced inconsistent bg readings since he received his dario meter.In addition, the user also stated that due to the above, he opened a new strips cartridge and is still having inconsistent bg readings.The user mentioned that this issue has occured across multiple cartridges of strips.A replacement of dario's strips and dario's meter, was sent to the user together with a return material authorization (rma) package, to further investigate this issue.After the new cartridge of strips was received, a follow up attempt was made by the dario representative, however, no respond to date.As of this date, the rma was not received.If the rma is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.
 
Event or Problem Description
On may 19th, 2024, the user contacted dario to report inconsistent blood glucose (bg) readings.The user stated that several days prior to contacting dario, he tested his bg level and suspected that his results were inaccurate.The user stated that he tested his bg level and then immediately tested again and received a 10 mg/dl difference between these two bg tests.On the morning of (b)(6), prior to speaking with dario's representative, the user tested his bg level and received bg readings of 92 mg/dl, 134 mg/dl and 165 mg/dl.
 
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made before the user contacted dario a second time.The user contacted dario at a later date.While on the phone with dario's representative, the user reported that he has experienced inconsistent bg readings since he received his dario meter.In addition, the user also stated that due to the above, he opened a new strips cartridge and is still having inconsistent bg readings.The user mentioned that this issue has occured across multiple cartridges of strips.A replacement of dario's strips and dario's meter, was sent to the user together with a return material authorization (rma) package, to further investigate this issue.After the new cartridge of strips was received, a follow up attempt was made by the dario representative, however, no respond to date.As of this date, the rma was not received.If the rma is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.Addition for the follow-up report: rma investigation test results with dario's control solution concluded that the readings were within range: level 1 test results were 135 mg/dl, 137 mg/dl, 143 mg/dl, within the range of 105-151 mg/dl.Level 2 test results were 231 mg/dl, 245 mg/dl, 247 mg/dl, within the range of 182-261 mg/dl.The rma package was received for investigation on (b)(6) 2024.The meter was tested, and was reading within range.Therefore, it was determined that this complaint is not due to a meter issue.There is not enough information regarding the dario strips to investigate.No resolution is available.
 
Event or Problem Description
On (b)(6) 2024, the user contacted dario to report inconsistent blood glucose (bg) readings.The user stated that several days prior to contacting dario, he tested his bg level and suspected that his results were inaccurate.The user stated that he tested his bg level and then immediately tested again and received a 10 mg/dl difference between these two bg tests.On the morning of (b)(6) prior to speaking with dario's representative, the user tested his bg level and received bg readings of 92 mg/dl, 134 mg/dl and 165 mg/dl.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st.
north industrial park
caesarea,, 30798-21
MDR Report Key19570456
Report Number3010606081-2024-00036
Device Sequence Number20571621
Product Code NBW
UDI-Device Identifier00850065006758
UDI-Public850065006758
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number2401221
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date07/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale